IIUM Repository (IREP)

Drug reaction with herbal supplement: a possible case of drug induced lupus erythematosus

Muthupalaniappen,, Leelavathi A. and Jamani, Nurjasmine Aida and Muhammad , M. and Jamil, Adawiyah and Aziz , Noor Azah (2010) Drug reaction with herbal supplement: a possible case of drug induced lupus erythematosus. Malaysian Family Physician, 5 (2). pp. 99-100. ISSN 1985-2274 (O), 1985-207X (P)

[img] PDF - Published Version
Restricted to Repository staff only

Download (139kB) | Request a copy

Abstract

A 24-year-old lady presented with four days history of fever, non-pruritic rash, ankle pain and swelling. She had consumed herbal supplement five days before the onset of symptoms. Examinations revealed erythematous maculo-papular lesions of varying sizes on sun exposed areas. Patient was suspected to have Drug Induced Lupus Erythematosus (DILE) and subsequently symptoms subsided rapidly on withholding the herbal medication.

Item Type: Article (Journal)
Additional Information: 5696/31391
Uncontrolled Keywords: Adverse drug reaction, drug induced lupus erythematosus (DILE), herbal supplements
Subjects: R Medicine > R Medicine (General)
Kulliyyahs/Centres/Divisions/Institutes: Kulliyyah of Medicine > Department of Family Medicine (Effective: 1st January 2011)
Depositing User: Dr Nurjasmine Aida Jamani
Date Deposited: 22 Aug 2013 01:58
Last Modified: 22 Aug 2013 01:58
URI: http://irep.iium.edu.my/id/eprint/31391

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year